MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During surgery the machine heated the water to 42°c, but when the perfusionist turned on the pump, the heater turned off and it never turn on again.The temperature dropped to 30°c but the setpoint was in 42°c.Later, they checked the machine and when turned on the pump in the heater mode, the machine did not heat the water.But if they stop the pump, the heater started to heat.No adverse event reported.
 
Event or Problem Description

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller road
cincinnati OH 45241
MDR Report Key11373254
Report Number1516825-2021-00002
Device Sequence Number3382382
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1